# SDR COMA0560389

- Difficulty date: July 10, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 27,292 hours, 25,758 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 12388F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 17,363 hours, 16,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5372 - CARGO FIRE BOTTLE LOW CAUTION.  REPLACED THE CARGO FIRE BOTTLES.
